# SDR AALA20171231002

- Difficulty date: December 31, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,224 hours, 8,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. IN SEAT EMERGENCY LIGHTS FROM SEAT 7 - 12 INOPERABLE. REPLACED EMERGENCY BATTERY PACK PER MM 33-51-06. OPERATIONS CHECK GOOD.
